# SDR 2011F00079

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: General aviation
- Aircraft: N650CB
- Make and model: Cessna 650
- Aircraft serial: 0084
- Aircraft time: 7,730 hours, 6,365 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Part time: 7,730 hours, 6,365 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN, LOST SPEEDBRAKES, SPOILERS, BRAKES, AND NOSE-WHEEL STEERING WHICH RESULTED IN HAVING TO USE EMERGENCY BRAKING.  NO DAMAGE TO ACFT, NOR INJURIES TO CREW.  PROBABLE CAUSE, HYD LINE FAILURE IN HELL-HOLE OR BAGGAGE COMPARTMENT.  ACTUAL CAUSE DETERMINED TO BE FAILURE OF THE HYD SYS COOLING FAN AND LINES.
